# SDR ASAA2014122110031

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 30,863 hours, 9,250 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL ANNUNCIATION ON PFD WHEN RADAR SELECTED IN FLIGHT.  AUTO AND NORMAL. ACFT GROUNDED.  ACCOMPLISHED WXR SYSTEM, OPS TEST REF AMM 34-43-00.  OPS TEST NORMAL.  NO HISTORY 60 DAYS.
